# SDR UIEA2022070700733

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D SCD AFT O/B DOOR SILL LOWER SKIN FOUND 2 LOCATIONS FWD CUTOUT 1" & AFT CUTOUT 1" X 2" CRACK.( 2 LOCATIONS CUT OUT SKIN REPAIRED AS PER ATLAS AIR EO : 4425A500 REV 1. )
